Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Self-dual connections and the topology of smooth 4-manifolds
HTML articles powered by AMS MathViewer

by S. K. Donaldson PDF
Bull. Amer. Math. Soc. 8 (1983), 81-83
References
  • M. F. Atiyah, N. J. Hitchin, and I. M. Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978), no. 1711, 425–461. MR 506229, DOI 10.1098/rspa.1978.0143
  • M. Kuranishi, New proof for the existence of locally complete families of complex structures, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 142–154. MR 0176496
  • John Milnor, On simply connected $4$-manifolds, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 122–128. MR 0103472
  • J.-P. Serre, A course in arithmetic, Graduate Texts in Mathematics, No. 7, Springer-Verlag, New York-Heidelberg, 1973. Translated from the French. MR 0344216, DOI 10.1007/978-1-4684-9884-4
  • S. Smale, An infinite dimensional version of Sard’s theorem, Amer. J. Math. 87 (1965), 861–866. MR 185604, DOI 10.2307/2373250
  • 6. C. H. Taubes, The existence of self-dual connections on non self-dual 4-manifolds, J. Differential Geom. (to appear). 7. K. K. Uhlenbeck, Connections vnth L, Comm. Math. Phys. 3 (1981).
  • Karen K. Uhlenbeck, Removable singularities in Yang-Mills fields, Comm. Math. Phys. 83 (1982), no. 1, 11–29. MR 648355, DOI 10.1007/BF01947068
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57N13, 58G99
  • Retrieve articles in all journals with MSC (1980): 57N13, 58G99
Additional Information
  • Journal: Bull. Amer. Math. Soc. 8 (1983), 81-83
  • MSC (1980): Primary 57N13; Secondary 58G99
  • DOI: https://doi.org/10.1090/S0273-0979-1983-15090-5
  • MathSciNet review: 682827